# SDR SIMA200417004

- Difficulty date: June 18, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Overheated
- Location: Avionics Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SJC - FLT 3183 - DURING CRUISE FLIGHT CREW REPORTED A STRONG ELECTRICAL BURNING ODOR IN THE COCKPIT.  NO EMERGENCY DECLARED.  LANDED SAFELY WITHOUT INCIDENT.  MAINTENANCE FOUND INSULATION IN FORWARD AVIONICS FAN CAUSING OVERHEAT CONDTION.  INSULATION WAS REMOVED AND OPERATIONAL CHECK OF FAN WAS SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
